zbMATH — the first resource for mathematics

On dense ideals in spaces of analytic functions. (English) Zbl 0816.32012
Summary: One proves the density of an ideal of analytic functions into the closure of analytic functions in an \(L^ p(\mu)\)-space, under some geometric conditions on the support of the measure \(\mu\) and the zero variety of the ideal.

32A38 Algebras of holomorphic functions of several complex variables
32A37 Other spaces of holomorphic functions of several complex variables (e.g., bounded mean oscillation (BMOA), vanishing mean oscillation (VMOA))
32K05 Banach analytic manifolds and spaces
46E15 Banach spaces of continuous, differentiable or analytic functions
Full Text: DOI Numdam EuDML
[1] E. AMAR, Cohomologie complexe et applications, J. London Math. Soc. (2), 29 (1984), 127-140. · Zbl 0583.32033
[2] E. BIERSTONE and P.D. MILMAN, Ideals of holomorphic functions with C∞ boundary values on a pseudoconvex domain, Trans. Amer. Math. Soc., 304 (1987), 323-342. · Zbl 0631.32015
[3] J. CHAUMAT and A.-M. CHOLLET, Ensembles pics pour A∞ (D), Ann. Inst. Fourier (Grenoble), 29-3 (1979), 171-200. · Zbl 0398.32004
[4] J. CHAUMAT and A.-M. CHOLLET, Caractérisation et propriétés des ensembles localement pics de A∞ (D), Duke Math. J., 47 (1980), 763-787. · Zbl 0454.32013
[5] R.G. DOUGLAS and V. PAULSEN, Hilbert modules over function algebras, Pitman Res. Notes Math. vol. 217, Longman Sci. Techn., Harlow, 1989. · Zbl 0686.46035
[6] J. FRISCH, Points de platitude d’un morphisme d’espaces analytiques complexes, Invent. Math., 4 (1967), 118-138. · Zbl 0167.06803
[7] F.R. HARVEY and R.O. WELLS, Zero sets of nonnegative strictly plurisubharmonic functions, Math. Ann., 201 (1973), 165-170. · Zbl 0253.32009
[8] G.M. HENKIN, Integral representations of functions holomorphic in strictly pseudoconvex domains and some applications, Mat. Sb., 78 (1969), 611-632 ; Math. USSR Sb., 7 (1969), 597-616. · Zbl 0208.35102
[9] G.M. HENKIN and J. LEITERER, Theory of functions on complex manifolds, Birkhäuser, Basel-Boston-Berlin, 1984. · Zbl 0726.32001
[10] J.J. KOHN, Global regularity for ∂ on weakly pseudoconvex manifolds, Trans. Amer. Math. Soc., 181 (1973), 273-292. · Zbl 0276.35071
[11] B. MALGRANGE, Ideals of differentiable functions, Oxford Univ. Press, Oxford, 1966. · Zbl 0177.17902
[12] A. NAGEL, On algebras of holomorphic functions with C∞-boundary values, Duke Math. J., 41 (1974), 527-535. · Zbl 0291.32023
[13] M. PUTINAR and N. SALINAS, Analytic transversality and nullstellensatz in Bergman space, Contemp. Math., 137 (1992), 367-381. · Zbl 0784.47010
[14] W. RUDIN, Function theory in the unit ball of cn, Springer, New York-Heidelberg-Berlin, 1980. · Zbl 0495.32001
[15] L. SCHWARTZ, Théorie des distributions, Hermann, Paris, 1966.
[16] N. SIBONY, Some aspects of weakly pseudoconvex domains, Proc. Symp. Pure Math., 52 (1991), 199-231. · Zbl 0747.32006
[17] Y.T. SIU, Noetherianness of rings of holomorphic functions on Stein compact sets, Proc. Amer. Math. Soc., 21 (1969), 483-489. · Zbl 0175.37402
[18] J.C. TOUGERON, Idéaux de fonctions différentiables, Springer, Berlin et al., 1972. · Zbl 0251.58001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.